# SDR AALA20072242

- Difficulty date: November 18, 2007
- Submitted: November 28, 2007
- Operation: Air carrier
- Aircraft: N588AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53251
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AUS INFLIGHT T1960/18NOV, RIGHT HYDRAULIC SYSTEM LOST FLUID AT CRUISE.  NORMAL GEAR EXTENSION WAS USED.  LANDED AUS WITHOUT INCIDENT. FOUND RIGHT HYDRAULIC RETURN LINE LEAKING AT AFT CARGO RIGHT WALL.  REPLACED RIGHT HYDRAULIC RETURN LINE AT AFT CARGO RIGHT WALL.  SYSTEM GROUND CHECKED NORMAL OPERATION.
